| Model Number |
309647 |
| Medical Device Problem Code |
Packaging Problem (3007)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
10/30/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medical device expiration date: unknown.Initial reporter phone #: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.Device manufacture date: unknown.
Event or Problem Description
It was reported that prior to use it was discovered that the packages are not sealed properly with a bd syringe 5ml ls.The following information was provided by the initial reporter: sterile packaging is not sealed properly.Syringes falling out of packaging into non sterile bins, cannot use.
Event or Problem Description
Additional Manufacturer Narrative
H.6.Investigation summary: two photos of a 5ml syringe in an opened blister pack were received and evaluated.It was observed where the package was opened, the seal was not well pronounced.The open seal defect was rejectable per product specification.Potential root cause for the open seal defect is associated with the equipment failure.There was a poor connection between the heat regulating component and the sealing station.As corrective action, a more secure connection of the wiring between components and/or a detection method for improper connections will be reviewed.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see section h.10.